Ibuprex 0.2g x 10 tablets

Olimp Laboratories


£7.99 £12.00




One tablet of Ibuprex 0.2g contains 200mg of ibuprofen - an active substance with analgesic, antipyretic and anti-inflammatory effect. The indication for use Ibuprex is fever and mild to moderate pain.

Composition Ibuprex 0.2g:

Active substance: ibuprofen (Ibuprofenum). Each tablet contains 200mg ibuprofen and excipients: tablet core (microcrystalline cellulose, 5 cP hypromellose, croscarmellose sodium, colloidal anhydrous silica, purified water, macrogol 6000, sodium stearyl fumarate), Opadry 200 White coating (polyvinyl alcohol, titanium dioxide (E 171) , talc, macrogol 3350, methacrylic acid and ethyl acrylate copolymer (1: 1), sodium carbonate).

Ibuprex 0.2g action:

As a non-steroidal anti-inflammatory drug (NSAID), ibuprofen has antipyretic, analgesic and anti-inflammatory effects. Therefore, Ibuprex 0.2g is indicated for the symptomatic treatment of mild to moderate pain, as well as for the treatment of fever.

Ibuprex Application:
The medicinal product Ibuprex 0.2g indicated for the treatment of headaches, migraines, arthralgia, bone pain, muscle pain, toothache, low back pain, menstrual pain, as well as fever occurring with colds, flu, upper infection. respiratory tract and other infectious diseases.

Additional information Ibuprex:
Store out of reach of children at room temperature. It is recommended to protect against moisture and light.

Ibuprex  Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of hypersensitivity to non-steroidal anti-inflammatory drugs, including a history of acetylsalicylic acid. Do not use in the case of active or recurrent peptic ulcer and / or duodenal disease, a history of bleeding (two or more independent episodes of confirmed ulceration or bleeding), a history of gastrointestinal bleeding or perforation that is associated with the use of nonsteroidal anti-inflammatory drugs. Do not use in cases of severe liver, kidney, heart or coronary heart disease. Do not use for cerebral bleeding or other bleeding. Do not use in the event of an unexplained haematopoietic disorder. Do not use in case of severe dehydration. Do not use on children under 6. one year old or weighing less than 20 kg. Do not use during the third trimester of pregnancy.

Ibuprex Side effects:
Some people may get side effects when taking this medicine. The appearance of the following symptoms requires immediate medical attention: a rash, severe swelling of the face, mouth or throat making it difficult to breathe, talking or swallowing, low blood pressure, slow or fast pulse, pale skin, anxiety, increased sweating, dizziness, bronchospasm, gastrointestinal bleeding (vomiting blood or black stools or blood in stools). Frequencies of side effects: uncommon - abdominal pain, nausea, indigestion, headache, hives, itching; rarely - diarrhea, flatulence, constipation and vomiting, gastritis, dizziness, insomnia, fatigue, tinnitus, agitation, irritability, depression, psychotic reactions, edema; very rarely - gastric and / or duodenal ulcer, gastrointestinal bleeding sometimes with fatal outcome, especially in the elderly, ulcerative stomatitis, worsening of colitis and Crohn's disease, hypertension, heart failure, heart failure kidney, papillary necrosis, decreased urine output, increased sodium in the blood, impaired liver function, especially during long-term use of the drug, significant reduction in all blood cells (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis) - the first symptoms are: fever, sore throat, superficial ulceration of the oral mucosa, flu-like symptoms, severe exhaustion, nosebleeds or bruising; erythema multiforme, toxic epidermal necrolysis, presence on the skin and / or mucous membranes of blisters that form painful wounds after rupture, often accompanied by fever, muscle and joint pain (so-called Stevens-Johnson syndrome), peeling of large areas of the epidermis and its necrosis, lupus systemic lupus erythematosus, mixed connective tissue disease, neck stiffness, headache, nausea, vomiting, fever, orientation disorder (these are signs of sterile meningitis), severe hypersensitivity reactions: swelling of the face, tongue and larynx impeding breathing, speaking or swallowing, shortness of breath fast heart rate, low blood pressure or shock, worsening of asthma not known - serious skin reactions known as DRESS syndrome may occur (symptoms: skin rash, fever, swollen lymph nodes and an increase in eosinophils). The use of ibuprofen may slightly increase the risk of heart attack or stroke.

Dosage of Ibuprex 0.2g tablets:

Use as directed by your doctor or as directed on the leaflet. Tablets with a glass of water. It is recommended to take the medicine at the lowest effective dose for the shortest time needed to treat the symptoms. Do not use for more than 3 days (with fever) or for 4 days (with pain) without consulting a doctor. In children and adolescents, if the symptoms worsen or the medicine needs to be given for more than 3 days, a doctor's consultation is recommended. Pain, fever: dosage in adults, the elderly, adolescents over 12 years of age - 1-2 tablets (200-400mg ibuprofen) 3-4 times a day with breaks every 4-6 hours. The maximum daily dose: 6 tablets (1200mg ibuprofen); dosage in children from 6 to 12 years of age (body weight over 20kg) - 1 tablet (200mg ibuprofen) up to 3 times a day with breaks every 6-8 hours. Maximum daily dose: three tablets (600mg ibuprofen). In children over 10 years of age (body weight over 30kg), if necessary, the dose (one tablet) can be increased to 4 times a day. The maximum daily dose: 4 tablets (800ng ibuprofen). Menstrual periods: 1-2 tablets (200-400mg ibuprofen) 1-3 times daily as needed (breaks between doses 4-6 hours). Maximum daily dose: 6 tablets (1200mg ibuprofen).